MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; RSP, PRIMARY HUMERAL MONOBLOCK, 12MM X 108

ENCORE MEDICAL L.P. DJO SURGICAL; RSP, PRIMARY HUMERAL MONOBLOCK, 12MM X 108
Catalog Number 510-00-012
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to dissociation.
 
Additional Manufacturer Narrative
The agent reported "(the glenoid implants were completely disassociated from the glenoid and humeral.Stem was too proud)".The previous surgery and the surgery detailed in this event occurred 5 years and 3 months apart.This evaluation is limited in scope as the items associated with this investigation were not returned to djo surgical - austin for review.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported devices were defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.First, there was a nonconformance associated with the concomitant part #506-03-122, screw, locking bone, rsp, 5x22 which documents that out of 85 parts lot 1 item was rejected and scrapped during part verification.Second, there was a nonconformance associated with the concomitant part #508-32-204, rsp baseplate, 30mm, w/p2 coating which documents that out of 100 parts lot 50 items were rejected and scrapped during batch parts third, there was an ncmr#52367 associated with the concomitant part #508-32-204, rsp baseplate, 30mm, w/p2 coating which document that out of 50 parts all items were rejected and scrapped due to 2 lots that are duplicate lots! both lots have 50 parts each.Only one will scan into sterility, both are on hold.Later, the rejected were reworked and accepted after proper justification.All other item in the lot were met with fit, form and function requirements.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.The root cause of this complaint was a revision surgery due to dissociation.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, prolonged overhead activities, inadequate soft tissue support, patient activities or trauma.

Brand Name
DJO SURGICAL
Common Device Name
RSP, PRIMARY HUMERAL MONOBLOCK, 12MM X 108
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key21715481
Report Number1644408-2025-00374
Device Sequence Number10010923
Product Code KWS
UDI-Device Identifier00888912024839
UDI-Public00888912024839
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2024
Device Catalogue Number510-00-012
Device Lot Number981F1366
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-114 LOT: 831C1683.; 506-03-122 LOT: 833C1566.; 506-03-122 LOT: 833C1567.; 506-03-122 LOT: 833C1570.; 508-32-103 LOT: 864C3767.; 508-32-204 LOT: 769P1706.; 509-01-032 LOT: 381P1083.; 510-08-000 LOT: 142G1137.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale